Childhood Diseases

Question
Posted by: Dirk Valentin | 2012-03-08

Q.

Duisligheid

Ek is ''n diabeet tipe 2 , die afgelope drie maande word ek baie duislig . Kan medikasie dit veroorsaak? Gebruik glucophase xr.
My telling is tussen 6.7 en 7.5 kan dit die duisligheid veroorsaak?
Dankie.

Expert's Reply

A.

Paediatrician

Hierdie is 'n baie belangrike vraag.Ongelukkig is dit ons webwerf vir kindersiektes. Indien moontlik kan jy aub hierdie vraag aan ons 'Cyberdoc' op Health24 rig?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.